Alert archive / New York / Special Marine Warnings in 2003

Special Marine Warning 45, NWS Buffalo, NY

June 30, 2003

NWS Buffalo, NY issued this special marine warning at Jun 30, 2003, 12:12 AM EDT. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2003, 12:12 AM EDT (04:12 UTC)
Expired
Jun 30, 2003, 12:45 AM EDT
In force
33 min
Issued by
NWS Buffalo, NY
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jun 29, 9:13 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 29, 9:13 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
913 PM EDT SUN JUN 29 2003

MUCH THE CONVECTION THIS EVENING SEEMS TO BE AVOIDING THE BUF CWA.
SVR STORMS HAVE FIRED IN SOUTHERN ONTARIO AND IN OHIO BUT THE HAVE
WEAKENED AND MOVED ALONG THE EDGES OF THE CWA. SCT TSRA MOVED ACROSS
LEWIS COUNTY EARLIER BUT NOTHING SEVERE NOTED.

EXPECT SHOWERS OVR SRN ONTARIO TO SLOWLY SAG SOUTHEASTWRD TOWARDS ERN
LAKE ONTARIO COUNTIES LATER. WILL KEEP LIKELY POPS THERE AND GO CHC
OVERNIGHT ELSEWHERE.

MOST OF THE PREVIOUS DISCUSSION BELOW.

THE REMAINDER OF THE FORECAST LOOKS RELATIVELY TRANQUIL. STILL SOME
COLD AIR ALOFT ALONG WITH A WEAK SHORT WAVE CROSSING THE AREA MONDAY
WILL RESULT IN SOME DIURNAL CLOUDINESS...BUT PRECIPITATION CHANCES
LOOK LIMITED.

SURFACE RIDGE INTO THE AREA ON TUESDAY WITH PLENTY OF DRY AIR...
THEREFORE MAINLY SUNNY FORECAST LOOKS REASONABLE. NEXT CHANCES FOR
PRECIPITATION APPEAR TO BE ON FRIDAY. GFS/MRF STILL SUGGESTING A
COLD FRONT WILL CROSS THE AREA LATER IN THE DAY.

.BUF...NONE.

TMA
Hazardous weather outlook, Jun 29, 4:18 AM EDT, 19 hours 54 minutes before
NYZ001>008-010>014-019>021-085-290815-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
418 AM EDT SUN JUN 29 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK THAT SOME THUNDERSTORMS WILL REACH SEVERE
LIMITS THIS AFTERNOON OR EVENING.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

SAGE

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:46 PM EDTSpecial Marine WarningBUF29 min
Jun 29, 10:46 PM EDTSpecial Marine WarningBUF29 min
Jun 29, 11:16 PM EDTSpecial Marine WarningBUF59 min
Jun 29, 11:47 PM EDTSpecial Marine WarningBUF28 min
Jun 30, 12:45 AM EDTSpecial Marine WarningBUF45 min

Nearby

Special Marine Warnings in New York, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.